MathSciNet Relay Station
MathSciNet bibliographic data
MR727699 (85a:57005) 57N05 (57M99)
Johnson, Dennis The structure of the Torelli group. I. A finite set of generators for ${\cal I}$. Ann. of Math. (2) 118 (1983), no. 3, 423–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement